Answered by: Dr Nur Syuhada binti Zulkifli
I have experienced vaginal with green secretions for the past months. And later I discover I was vaginal infections. So I’ve ald use fluomizin for 6 continuous days. Green colour secretions seems not much and turns light yellow but it will still feel itchy. Should I continue another 6 tablets fluomizin or?
Hi, thank you for reaching out to us.
We understand that you are concern about the greenish discharge and the itchiness of your vagina. This is indeed distressing and affect you in a lot of aspects.
Vaginal itchiness and passing of greenish discharge from the vagina is a sign of ongoing infection and it is something to be worried of. Proper care of the symptoms need to be done to prevent the complications. Some of the common greenish vaginal discharge are:
Since you have the symptoms for months, we suggest you to seek medical treatment with a doctor as soon as possible. It is not advisable to use medication without the consultation and prescription by a doctor first. You also advised to contact our doctors online via teleconsultation so that we could assist you better.
We hope that our answer helps. Thank you.